?I think the few folks who say they didn't eat or exercise any differently but gained a bunch of weight may not realize they did eat the same ... but more often. I had more money then (I’m so broke now) and hired a personal trainer after a year of trying on my own. She specializes in writing about personal development, health, careers and personal finance. I had a set up at home and knew by then which exercises she would have wanted me to do. And it does, for many people: Once the medication is out of the body, normal appetite returns, fatigue diminishes, and the patient returns to eating and exercising normally. Synthroid is a synthetic hormone that functions like endogenous thyroid hormone.It is prescribed for patients who have low thyroid hormone levels (hypothyroidism).Synthroid takes about 6 weeks to reach therapeutic blood levels, and likewise, it takes about 6 weeks to see an effect of a … Claritin and Claritin-D are not intended for weight loss, but some people taking Claritin-D might lose weight due to unpleasant side effects associated with pseudoephedrine. One formulation of Claritin, called Claritin-D, also contains pseudoephedrine. Diets are tried and discarded for lack of success.

Psychology Today © 2020 Sussex Publishers, LLC By the 1940s, ... “They told me I had to stop taking any allergy medicine for a week before the appointment,” she says.

Daniel More, MD, is a board-certified allergist and clinical immunologist with a background in internal medicine.Sanja Jelic, MD, is board-certified in sleep medicine, critical care medicine, pulmonary disease, and internal medicine. Depression made me exercise less but I was still relatively fit. That is not predictable. No one knows.

This was the worst in terms of withdrawal, but I am unsure if I gained weight due to it. )And medical doctors discussing psychological issues - how would that help?

I gained over 35 lbs and have tried just about everything possible to lose it, but would lose a few lbs and it would come right back.

There are no long-term studies following patients after they discontinue treatment to see if weight is lost and, if so, what produced the weight loss. Am Brooklyn Gray from USA. Aerobic and strength-training workouts are increased in frequency and duration.

Some medications may cause weight gain or make it more difficult to lose weight. And of course you can lose weight but it should be done slowly so you avoid developing an eating disorder again. Another good reason to stay off of antidepressants.I am right there with you...I've gained weight on every medication they've tried for my depression (and anxiety). I got very sick even tapering slowly and after months I still feel nauseated. Part of my job involves lifting of moderately heavy items such as 50 lb dogs, 35 lb bags of dog food, lab equipment.

It's comforting to know that so many people have the same problem related to their time on SSRIs - women and men of all ages- and that the fact that my body reacts differently now to diet and exercise than it did a year prior as a result of the SSRI is all good info. I have about 2 weeks left of Venlafaxine, Brand name: Effexor. Dr. John Chiu answered 56 …

I have been on Zyrtec for at least 10 years. It is possible that metabolic rate decreased as a result of treatment, and therefore is slowing weight loss. After watching her gain weight in only 2 weeks we threw the lexapro in the trash. Increasing serotonin level and activity prior to meals diminishes any lingering inability to feel full after eating or to control snacking. there is fat in my belly that won't go away. I kept gaining weight. 5 Strategies for Balancing Work and Family During COVID Some people, however, experience side effects when taking loratadine that can lead to weight loss, including stomach pain and diarrhea. Both of you can make sure the benefits of the medicine outweigh the risks from weight gain. But studies on thyroid function in patients treated with Zoloft or Prozac did not show any functional change in thyroid So at this point, there is little to offer someone who has tried to lose the medication-associated weight by Is the weight finally lost, many months or even years after the antidepressants or related drugs are out of the body?

YesMy daughter at age 18 while in 12th grade was prescribed lexapro and she had always been on the thin side.
Dr. Wurtman has a doctorate of philosophy. I could talk about my hypothesis, but it’s too science heavy and I need data from many people.
Wish me luck.I’ve been taking 20 mg for sleep after recommendation from my doctor. Returning to a vigorous workout schedule once the side effect of fatigue disappears accelerates weight loss.But not everyone is able to lose the weight even months after the medication is stopped — and no one knows why.Formerly fit individuals are horrified to find that the 15, 25, or 50 pounds they gained on their medication is hanging around like a relative who won’t quit the guest room. We would be happy to talk to you and give some help by phone or by email. Since then I have been aware of many who have had the same experience; yet there is nothing in the scientific literature to explain it. Eventually I did and lost the weight. Even when I got back on my feet after starting meds. Kept it up after meds started and ended. No, it's not "as if." Frustrating. By using Verywell Health, you accept our No one knows.